UPM Institutional Repository

Some new lacunary statistical convergence with ideals


Kilicman, Adem and Borgohain, Stuti (2017) Some new lacunary statistical convergence with ideals. Journal of Inequalities and Applications, 2017 (15). pp. 1-9. ISSN 1025-5834; ESSN:1029-242X


In this paper, the idea of lacunary Iλ-statistical convergent sequence spaces is discussed which is defined by a Musielak-Orlicz function. We study relations between lacunary Iλ-statistical convergence with lacunary Iλ-summable sequences. Moreover, we study the Iλ-lacunary statistical convergence in probabilistic normed space and discuss some topological properties.

Download File

[img] Text
Some new lacunary statistical.pdf
Restricted to Repository staff only

Download (1MB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
DOI Number: https://doi.org/10.1186/s13660-016-1284-9
Publisher: Springer Open
Keywords: Musielak-Orlicz function; Ideal convergence; Lacunary sequences; Probabilistic normed space
Depositing User: Mohd Hafiz Che Mahasan
Date Deposited: 26 Sep 2018 02:41
Last Modified: 26 Sep 2018 02:41
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.1186/s13660-016-1284-9
URI: http://psasir.upm.edu.my/id/eprint/63261
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item